# SDR SWAA2023121832365

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL ELECTRICAL PLUG CUTOUT; EXTERNAL DOUBLER TAB IS MISSING AT THE LOWER LATCH STRIKER PLATE.<[01] REMOVED FASTENERS AT MISSING FILLER FROM PREVIOUS REPAIR. NO ADDITIONAL DAMAGE NOTED. FABRICATED NEW FILLER PER SRM 53-10-15-2R-4. OK TO INSTALL;[02] INSPECTED WORK PERFORMED. REMOVED FASTENERS AT MISSING FILLER FROM PREVIOUS REPAIR. NO ADDITIONAL DAMAGE NOTED. FABRICATED NEW FILLER PER SRM 53-10-15-2R-4. OK TO INSTALL;[03] INSTALLED NEW FILLER PER SRM 53-10-15-2R-4. DOOR AND LATCH OPS CHECK GOOD.;[04] INSPECTED WORK PERFORMED. INSTALLED NEW FILLER PER SRM 53-10-15-2R-4. DOOR AND LATCH OPS CHECK GOOD PER AMM 52-49-02.
